i am a 72 year old man and after i have a bowel movement i get sort of an anxiety attact ( shortnes of breath and palpitations of the heart and i really believe this is it, goodbye world, that thought adds to the temporary conditions it seems to last forever but i think four or five minutes to tell the truth i am in somewhat of a shock mode and dont really know one minute from eternity when this is going on i am on three litters of oxygen 24x7 what can cause this to happen and is there some thing i can take prior to a movement i have tried alprazolam but to no avail. Is this a life threatening situation? i also have a G-tube, due to swallowin dificultys(esophageal spasms) e-mal add. ***@****
It is difficult to determine the cause of this sensation. Your miedical history is quite complex. I would suggest that you discuss this condition with your physician. You might ask them to consider a holter monitor to determine if this is an arrythmia or a change in your heart rate with straining during a bowel movement.
I hope this has been useful. I wish you the best of luck. Feel free to write back.
Information provided here is for general purposes only. Specific questions should be addressed to your own
doctor. If you would like to make an appointment at the Cleveland Clinic Heart Center, please call
1-800-CCF-CARE or inquire online by using the Heart Center website at www.ccf.org/heartcenter. The Heart
Center website contains a directory of the cardiology staff that can be used to select the physician best suited to
address your cardiac problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.